| Catalog Number |
175816 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that a catheter had been placed on a patient and had fallen out 10¿12 hours after insertion, according to the patient.Initial placement was believed to have been successful, as the device had drained appropriately into a leg bag during the day following insertion.Since the device had functioned as intended at first, questions arose regarding a possible issue with the catheter, such as a slow leak after balloon inflation or a potential valve leak.